# SDR 07FDEA04312

- Difficulty date: September 26, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,522 hours, 11,931 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: A53978378202
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOCK FASTENER HOLE WITH DIAMETER 6,26MM ON FRAME 54.2, BETWEEN STGR 34-35 LTS, IT'S IN THE PTOF AREA AND IN COLLISION WITH FRAME FOOT.  REPAIR PERFORMED BY INSTALLING BUSHING RE0001-202 PER DRW RE0003-004 WITH NECESSARY LOCK FASTENER IAW ENG-STATEMENT.
